# SDR AALA202105132907

- Difficulty date: April 28, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367638200000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA ON FLOOR PANEL 221DF, LOCATED AT STA FR 16, BUTT LINE Y254. L = 4.61 INCHES, W = 2.30 INCHES. REPLACED FLOOR PANEL 221DF PER SRM 53-12-00-300-006.
